Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with today. I do apologize that your question was not answered before. Different experts come online at various times; I just came online, read about your wee one’s situation, and wanted to help.
Again I do apologize that my colleagues could not aid you sooner, still it is best that you did not induce vomiting with Jango being so sedated. If you had, there would be risk of aspiration of the browning into his lungs. Instead, at this point and in dogs that are already showing signs, our only treatment option is to carefully administer activated charcoal to bind any remaining material in the stomach
. This is available OTC at your local pharmacy and can be given at a dose of 1-4 grams per pound every 8 hrs. This can be mixed with food to be fed or with water to syringe feed (do note that it stains, so keep it away from white carpets/clothes). This will just limit how much is absorbed and reduce the intoxication risk here.
Otherwise, if he is severely affected (or if you are seeing GI upset, tremors, seizures
, or breathing changes from the chocolate toxin in the brownie), then we'd need to consider having him seen by the local vet. They can start him on IV fluids and these will just help support his blood pressure while flushing the drug out faster. That way we can get this out of his system and recovered sooner.
Overall, if a dog is already showing effects of a drug like this in this manner, then inducing vomiting would be risky. Instead, we'd want to bind the remaining drug with activated charcoal. Of course, if he is severely collapsed or showing those other more serious signs; then we'd need to consider hospitalization for IV fluids and supportive care to reduce his signs and get him back to normal as quickly as possible.
Please take care,